Arkansas, 2015Tornado and Flash Flood in Arkansas, July 9, 2015
July 9, 2015 · NWS TSA · 7 events in 3 counties and zones
Widespread thunderstorms developed during the morning of July 9th, south and east of a stationary frontal boundary that was located across eastern Oklahoma and southern Missouri. Thunderstorms reorganized during the early afternoon on outflow from previous thunderstorms as a mesoscale convective vortex drifted across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $155,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread thunderstorms developed during the morning of July 9th, south and east of a stationary frontal boundary that was located across eastern Oklahoma and southern Missouri. Thunderstorms reorganized during the early afternoon on outflow from previous thunderstorms as a mesoscale convective vortex drifted across the region. Some of the storms strengthened and became organized, producing damaging wind and a tornado. Flash flooding also occurred across portions of northwestern Arkansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 9, 11:45 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 9, 11:45 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT THU JUL 9 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE AFTERNOON HOURS WHILE
A FRONTAL BOUNDARY REMAINS OVER THE REGION. IFR TO MVFR CONDITIONS
WILL BE POSSIBLE WITHIN ANY PRECIPITATION ACTIVITY. PRECIPITATION
IS EXPECTED TO FINALLY LIFT NORTH WITH THE FRONT THIS
EVENING...ALLOWING FOR BROKEN HIGH LEVEL CLOUDS TO BE COMMON OVER
NIGHT. DURING THE DAY FRIDAY...SCATTERED HIGH CLOUDS AND SOUTHERLY
WINDS ARE FORECAST ACROSS THE REGION.
&&
.PREV DISCUSSION... /ISSUED 1039 AM CDT THU JUL 9 2015/
..UPDATE...
DISCUSSION...
AT MID MORNING...THE NEARLY STATIONARY FRONTAL BOUNDARY REMAINED
LOCATED FROM SOUTHWEST OKLAHOMA...THROUGH NORTHEAST OKLAHOMA AND
INTO SOUTHWEST MISSOURI. IN RESPONSE...SHOWERS AND THUNDERSTORMS
CONTINUED TO PUSH EAST AND NORTHEAST ACROSS MUCH OF EASTERN
OKLAHOMA. WITH THIS RAIN...A FEW LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE REPORTED RAINFALL AMOUNTS OF 1 INCH AND GREATER OVER
THE PAST COUPLE OF HOURS.
FOR THE REST OF TODAY...SHOWERS ALONG WITH SCATTERED THUNDERSTORMS
WILL REMAIN COMMON ACROSS THE MAJORITY OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS THE FRONT REMAINS OVER THE REGION AND AN
UPPER LEVEL IMPULSE MOVES ALONG THE OKLAHOMA KANSAS BORDER. BY
THIS EVENING...THE PRECIP POTENTIAL SHOULD START TO LIFT NORTHWARD
AS THE FRONT FINALLY LIFTS NORTH OF THE CWA TONIGHT. THE GREATEST
PRECIP POTENTIAL THROUGH THIS AFTERNOON SHOULD BE GENERALLY NORTH
OF A MCALESTER TO FORT SMITH TO HUNTSVILLE ARKANSAS LINE.
ADDITIONAL RAINFALL AMOUNTS IN THE HALF INCH TO NEAR 2 INCHES WILL
REMAIN POSSIBLE. THUS...WILL KEEP THE FLASH FLOOD WATCH AS IS FOR
NOW...AS THE HEAVIEST RAINS THUS FAR HAVE FALLEN WITHIN THE WATCH
AREA.
MOSTLY CLOUDY SKIES AND CONTINUED PRECIP MOVING THROUGH THE REGION
SHOULD KEEP TEMPS SOMEWHAT IN CHECK WITH HIGHS IN THE 70S NORTH TO
NEAR 90 DEGREES FAR SOUTHEAST OKLAHOMA. FAR SOUTHEAST SOUTHEAST
OKLAHOMA...LOOKS TO REMAIN MOSTLY DRY WITH MORE PARTLY CLOUDY
SKIES ALLOWING FOR MORE OF AN IMPACT TO DAYTIME HEATING. THE
MORNING UPDATE WILL BE TO ADJUST HOURLY POP/WX GRIDS BASED ON THE
MENTIONED ABOVE AND CURRENT TRENDS...AND TO ADD MINOR TWEAKS TO
WINDS/SKY/TEMP GRIDS FOR CURRENT TRENDS. THE REST OF THE FORECAST
SEEMS TO BE IN REASONABLE SHAPE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 90 72 92 / 20 0 0 0
FSM 70 91 72 93 / 10 10 0 0
MLC 71 91 72 91 / 0 0 0 0
BVO 69 89 71 91 / 40 10 0 10
FYV 68 89 71 89 / 10 0 0 0
BYV 68 90 71 90 / 30 10 0 0
MKO 70 90 72 91 / 10 0 0 0
MIO 68 89 71 92 / 50 10 0 0
F10 71 89 73 91 / 10 0 0 0
HHW 71 91 72 91 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
071.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.
&&
AVIATION...20Hazardous weather outlook, Jul 9, 12:26 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
126 PM CDT THU JUL 9 2015
...FLASH FLOODING CONDITIONS CONTINUE THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...MAINLY NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND NORTH OF A LINE FROM EUFAULA
TO BERRYVILLE.
DISCUSSION...
WIDESPREAD RAIN SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL
CONTINUE TO SPREAD ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL
BOUNDARY CONTINUING TO HOLD OVER THE REGION AND AN UPPER LEVEL
IMPULSE MOVING ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL
WILL CREATE ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST
POTENTIAL FOR ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF
A LINE FROM THE EUFAULA AREA TO SILOAM SPRINGS ARKANSAS TO
BERRYVILLE ARKANSAS. THE ADDITIONAL RAINFALL WILL CONTINUE TO
CREATE RAPID ONSET FOR FLASH FLOODING CONDITIONS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.
ALSO THIS AFTERNOON...A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITHIN ANY THUNDERSTORM ACTIVITY. THE GREATER POTENTIAL LOOKS TO
BE ALONG AND NEAR THE FRONTAL BOUNDARY IN NORTHEAST OKLAHOMA TO
FAR NORTHWEST ARKANSAS WITH LOCALLY STRONG WINDS BEING THE MAIN
THREAT. ALL OF THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
LIFT NORTHEAST AND EXIT THE REGION THIS EVENING AND OVERNIGHT
TONIGHT AS THE FRONTAL BOUNDARY FINALLY RETREATS NORTHWARD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 9:59 AM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT THU JUL 9 2015
OKZ067-068-070-091645-
MUSKOGEE OK-CHEROKEE OK-WAGONER OK-
1059 AM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR WAGONER...NORTHWESTERN MUSKOGEE
AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 1145 AM CDT...
AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF TULLAHASSEE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...MUSKOGEE...WAGONER...COWETA...HASKELL...OKAY...
HULBERT...PORTER...TAFT...TULLAHASSEE...SEQUOYAH STATE PARK...
ONETA...REDBIRD...CHOSKA...JAMESVILLE AND LOST CITY.
LAT...LON 3606 9491 3565 9551 3566 9569 3607 9572
TIME...MOT...LOC 1559Z 217DEG 30KT 3580 9547
Special weather statement, Jul 9, 11:19 AM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU JUL 9 2015
ARZ001-OKZ063-091800-
BENTON AR-DELAWARE OK-
1219 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHEASTERN DELAWARE COUNTIES UNTIL 100 PM CDT...
AT 1219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF MAYSVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAY...BELLA VISTA...PEA RIDGE...GRAVETTE...HIWASSE...MAYSVILLE...
SULPHUR SPRINGS AND LAKE EUCHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 9462 3650 9400 3649 9399 3630 9476
3647 9489 3662 9462
TIME...MOT...LOC 1719Z 233DEG 33KT 3645 9464
CASSpecial weather statement, Jul 9, 11:43 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CDT THU JUL 9 2015
OKZ060>062-067-091830-
TULSA OK-MAYES OK-ROGERS OK-WAGONER OK-
1243 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHEASTERN TULSA...SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN
MUSKOGEE...NORTHWESTERN CHEROKEE AND NORTHEASTERN OKMULGEE COUNTIES
UNTIL 130 PM CDT...
AT 1243 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF BIXBY
TO 3 MILES WEST OF PORTER...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...CLAREMORE...WAGONER...BIXBY...COWETA...PRYOR CREEK...
CHOUTEAU...INOLA...LOCUST GROVE...PORTER...FOYIL...STONEBLUFF...
TAIWAH...ONETA...SPORTSMEN ACRES COMMUNITY...TIAWAH...REDBIRD...
MAZIE...MURPHY AND LEONARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3616 9510 3585 9556 3586 9592 3645 9553
TIME...MOT...LOC 1743Z 223DEG 48KT 3598 9582 3589 9558
Local storm report, Jul 9, 12:07 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD LOCUST GROVE 36.20N 95.17W
07/09/2015 MAYES OK PUBLIC
WATER COVERING BASEBALL FIELD.
0105 PM FLASH FLOOD PRYOR 36.31N 95.32W
07/09/2015 MAYES OK EMERGENCY MNGR
SEVERAL ROADS CLOSED AND A FEW WATER RESCUES IN MAYES
COUNTY.
&&
CASSpecial weather statement, Jul 9, 12:26 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
OKZ056>058-060>062-091915-
NOWATA OK-CRAIG OK-TULSA OK-OTTAWA OK-MAYES OK-ROGERS OK-
126 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...SOUTHEASTERN NOWATA...
NORTHERN ROGERS...NORTHEASTERN TULSA...NORTHWESTERN MAYES AND
SOUTHWESTERN OTTAWA COUNTIES UNTIL 215 PM CDT...
AT 126 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
COLLINSVILLE TO 3 MILES SOUTHEAST OF FOYIL TO 2 MILES NORTHWEST OF
PRYOR...AND MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VINITA...NOWATA...PRYOR...PRYOR CREEK...CHELSEA...OOLOGAH...ADAIR...
DELAWARE...FOYIL...BLUEJACKET...LENAPAH...TALALA...BIG CABIN...NEW
ALLUWE...WHITE OAK...WATOVA...PYRAMID CORNERS...CENTRAILIA...
BUSHYHEAD AND HOLLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3689 9564 3689 9517 3673 9499 3628 9528
3636 9549 3638 9580
TIME...MOT...LOC 1826Z 207DEG 41KT 3639 9576 3640 9548 3633 9534Event by event
5 thunderstorm wind, 1 flash flood, 1 tornado. Local standard time, as filed.
Flash Flood, Washington
- When
- July 9, 12:52 PM CST to 2:45 PM CST
- Where
- Washington County, 0.42 mi ENE of Johnson to 0.5 mi SE of Johnson
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 36.133, -94.164
Portions of Wilkerson Road were closed due to flooding.
Thunderstorm Wind, Benton
- When
- July 9, 4:46 PM CST
- Where
- Benton County, 2.33 mi NNE of Trident
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.131, -94.464
Strong thunderstorm wind blew down trees across the intersection of Wind Wood Ranch Road and Highway 16.
Tornado, Benton
- When
- July 9, 4:55 PM CST to 5:01 PM CST
- Where
- Benton County, 1.48 mi W of Gentry to 2.02 mi NW of Springtown
- Rating
- EF1
- Path length
- 3.6 mi
- Path width
- 300 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.271, -94.507
This tornado destroyed a double-wide modular home, damaged seven permanent homes, destroyed a metal-framed outbuilding, snapped or uprooted numerous trees, and blew down power poles. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.
Thunderstorm Wind, Washington
- When
- July 9, 5:14 PM CST
- Where
- Washington County, Springdale
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 36.180, -94.130
Strong thunderstorm wind blew down a tree in Springdale.
Thunderstorm Wind, Benton
- When
- July 9, 5:20 PM CST
- Where
- Benton County, 1.49 mi SSE of Bentonville Branch J
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.311, -94.107
Strong thunderstorm wind blew down trees across Highway 94, just east of Rogers.
Thunderstorm Wind, Washington
- When
- July 9, 5:34 PM CST
- Where
- Washington County, 1.06 mi NNE of Mayfield
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Post Office
- Coordinates
- 36.145, -93.945
Telephone poles were blown down by strong thunderstorm wind onto Highway 303, north of Mayfield.
Thunderstorm Wind, Madison
- When
- July 9, 5:58 PM CST
- Where
- Madison County, 1.73 mi SSW of Forum
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.157, -93.731
Large tree limbs were blown down by strong thunderstorm wind at Withrow Springs State Park.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Pennsylvania, July 9, 20151 injured · $1.1 million · EF1 · 9 events
- Flood and Damaging Wind in Texas, July 9, 2015$600,000 · 51 kt wind · 2 events
- Tornadoes and Flash Flooding in Oklahoma, July 9, 2015$85,000 · EF1 · 9 events
- Damaging Winds in Kentucky, July 9, 2015$140,000 · 52 kt wind · 18 events
- Tornado in Pennsylvania, July 9, 2015$100,000 · EF1 · 1 event
- Tornado and Damaging Winds in Delaware, July 9, 2015$205,000 · EF0 · 4 events
- Flash Flooding in New York, July 9, 2015$200,000 · 4 events
- Damaging Winds in West Virginia, July 9, 2015$95,000 · 50 kt wind · 10 events
- Damaging Winds in Kentucky, July 9, 201561 kt wind · 40 events
- Damaging Winds in Missouri, July 9, 2015$36,000 · 65 kt wind · 2 events
- Damaging Winds in Pennsylvania, July 9, 2015$21,000 · 50 kt wind · 12 events
- Tornado in Colorado, July 9, 2015EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592210, 592211, 584503, 592213, 592215, 592216, 592218.